High order numerical integrators for single integrand Stratonovich SDEs
Journal article, 2020

We show that applying any deterministic B-series method of order pd with a random step size to single integrand SDEs gives a numerical method converging in the mean-square and weak sense with order left perpendicular pd/2 right perpendicular. As an application, we derive high order energy-preserving methods for stochastic Poisson systems as well as further geometric numerical schemes for this wide class of Stratonovich SDEs.

Strong error

High order

Weak error

Stratonovich stochastic differential equation

Geometric numerical integration

B-series methods

Single integrand SDEs

Author

David Cohen

Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Umeå University

Kristian Debrabant

University of Southern Denmark

Andreas Rößler

Universitaet Zu Lübeck

Applied Numerical Mathematics

0168-9274 (ISSN)

Vol. 158 264-270

Numerical analysis and simulation of PDEs with random dispersion

Swedish Research Council (VR), 2019-01-01 -- 2022-12-31.

Subject Categories

Computational Mathematics

DOI

10.1016/j.apnum.2020.08.002

More information

Latest update

11/12/2020